ApoHealth Cetirizine 10mg Tablet Box of 50

Category: SKU: 187682-I

Description

  • Ideal for the relief of hayfever, perennial allergic rhinitis and hives
  • Box of 50 tablets
  • Contains: Lactose
  • Active Ingredient/s: Cetirizine Hydrochloride 10mg
  • Reference Brand: Zyrtec
  • Schedule 2

USE ONLY AS DIRECTED

Reviews

There are no reviews yet.

Be the first to review “ApoHealth Cetirizine 10mg Tablet Box of 50”